advertisement
Question
Posted by: Suri | 2005/01/05

pain on left side - please help

Hi,

I am on the Yasmin pill for three months now. Yesterday I started experiencing a slight pain on my left side of my tummy. Someone told me that this could be a sign of pregnancy. What is the possibility or what could be the possible cause of the pain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a very non-specific symptom. It could be related to your bowel, bladder, ovaries or muscles. If you have not missed a period, pregnancy is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement